Alert archive / Oregon / Gale Warnings in 2012
Gale Warning 6, NWS Medford, OR
NWS Medford, OR issued this gale warning at Jan 20, 2012, 6:53 PM PST. It took effect at Jan 20, 2012, 7:00 PM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2012, 6:53 PM PST (02:53 UTC)
- In effect from
- Jan 20, 2012, 7:00 PM PST
- Expired
- Jan 21, 2012, 1:00 AM PST
- In force
- 6 hr
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
509 WHUS76 KMFR 210253 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 653 PM PST FRI JAN 20 2012 PZZ350-356-370-376-211600- /O.EXP.KMFR.SR.W.0002.000000T0000Z-120121T0300Z/ /O.CON.KMFR.SE.W.0005.000000T0000Z-120123T1800Z/ /O.NEW.KMFR.GL.W.0006.120121T0300Z-120121T0900Z/ /O.CON.KMFR.SR.A.0002.120122T1500Z-120123T0300Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 653 PM PST FRI JAN 20 2012 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST MONDAY... ...GALE WARNING IN EFFECT UNTIL 1 AM PST SATURDAY... ...STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... ...STORM WARNING WILL EXPIRE AT 7 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 1 AM PST SATURDAY. THE STORM WARNING WILL EXPIRE AT 7 PM PST THIS EVENING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 10 AM PST MONDAY. A STORM WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * SEAS: COMBINED SEAS HAVE STEEPENED AND HAVE INCREASED RAPIDLY TO 15 TO 18 FEET THIS EVENING. SEAS WILL BECOME VERY HIGH LATER THIS EVENING AS A WEST SWELL FILLS IN...INCREASING TO 20 TO 23 FEET WITH DOMINANT PERIOD OF 10 SECONDS OVERNIGHT. SEAS WILL REMAIN AROUND 20 FEET THROUGH SATURDAY NIGHT...THEN INCREASE FURTHER TO 25 FEET SUNDAY MORNING WITH DOMINANT PERIOD OF 10 SECONDS AS ANOTHER STRONG COLD FRONT MOVES OVER THE WATERS. SEAS WILL REMAIN VERY HIGH THROUGH MONDAY MORNING AT LEAST. * WINDS: GALES OF 35 TO 40 KT WITH GUSTS TO 50 KT WILL CONTINUE OVERNIGHT. WEST WINDS WILL DECREASE BY SATURDAY MORNING TO AROUND 25 TO 30 KT WITH LIGHTER WINDS FROM BROOKINGS SOUTH. WINDS WILL INCREASE LATE SATURDAY NIGHT...POSSIBLY REACHING STORM FORCE SUNDAY MORNING INTO SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. && $$ SK HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Jan 20, 3:58 PM PST, 2 hours 55 minutes earlier.
Area forecast discussion, Jan 20, 3:58 PM PST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
358 PM PST FRI JAN 20 2012
.DISCUSSION...
ANOTHER BUSY DAY WITH YET ANOTHER STRONG AND WET FRONTAL SYSTEM
MOVING ACROSS THE AREA AT THIS TIME. CURRENT HEADLINES APPEAR TO
BE ON TRACK. THE MOST CHALLENGING PARTS OF THE FORECAST TODAY ARE
PRECIPITATION AMOUNTS AND SNOW LEVELS. MOUNT SHASTA CITY HAS
CHANGED BACK TO SNOW AFTER BEING RAIN MOST OF THE DAY...WHILE
SNOWMAN'S SUMMIT ON HIGHWAY 89 HAS BEEN HEAVY WET SNOW ALL
AFTERNOON. MODELS INDICATE A WARM SECTOR PUSHING IN FROM THE
SOUTHWEST WHICH HAS PUSHED THE FREEZING LEVEL TO 7000 FEET ON THE
MEDFORD AFTERNOON SOUNDING. EXPECT SOME AREAS WILL SEE RAIN UP
ABOUT 6000 FEET BEFORE SNOW LEVELS RAPIDLY FALL LATE THIS EVENING
THROUGH SATURDAY. THE HEAVIEST PRECIPITATION WILL OCCUR THIS
EVENING...TURNING SHOWERY OVERNIGHT. DUE TO FALLING SNOW LEVELS
INTO AREAS WHERE THERE WILL BE MORE IMPACT ON ROADWAYS SOME OF THE
SNOW HEADLINES HAVE BEEN EXTENDED INTO SATURDAY DESPITE LIGHT
AMOUNTS EXPECTED THEN.
SOME HIGH WIND AND WINTER STORM WATCHES HAVE BEEN ISSUED FOR THE
NEXT STORM SUNDAY INTO SUNDAY NIGHT AS THIS STORM SYSTEM IS
LOOKING TO BE QUITE SIGNIFICANT FOR COASTAL AREAS AND SISKIYOU
COUNTY. IT WILL BE WINDY MOST AREAS AS WELL...AND SNOW LEVELS LOOK
TO BE NEAR 2500 FEET.
AFTER SNOW SHOWERS ON MONDAY IT LOOKS AS IF THE STORM TRACK WILL
SHIFT MOSTLY NORTHWEST TO THE COAST AND UMPQUA AND POINTS
NORTHWARD FOR TUESDAY THROUGH THURSDAY. THESE STORMS ARE WEAKER
THAN THE LAST FEW AND THE CURRENT ONE AND THE ONE LATER THIS
WEEKEND. EXPECT COLD AIR TO RETURN NEXT FRIDAY INTO NEXT WEEKEND
WITH A COOL AND POSSIBLY SHOWERY LA NINA PATTERN THE MOST LIKELY
RESULT.
&&
.AVIATION...
VFR CONDITIONS EXIST AT MOST AIRFIELDS AT THIS TIME. THE
EXCEPTIONS ARE IN SOUTHWEST UPSLOPE AREAS SUCH AS THE CURRY COAST
AND SISKIYOU COUNTY. MOUNTAINS ARE ALSO OBSCURED. A STRONG FRONTAL
BAND IS MOVING THROUGH THE AREA NOW AND WILL CONTINUE TO DO SO
THIS EVENING BEFORE PRECIPITATION BECOMES SHOWERY. CEILING
CATEGORIES ARE LIKELY TO DROP ONE TO TWO CATEGORY OVERNIGHT WITH
THE SHOWERS.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY UNTIL 10 AM PST SATURDAY ABOVE 5500 FEET
FOR ORZ030-031.
HIGH WIND WARNING UNTIL 10 PM PST THIS EVENING FOR ORZ031.
HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
ORZ031.
HIGH WIND WARNING UNTIL 7 PM PST THIS EVENING FOR ORZ021-022.
HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
ORZ021-022.
HIGH SURF WARNING FROM MIDNIGHT TONIGHT TO 4 AM PST SUNDAY FOR
ORZ021-022.
WINTER WEATHER ADVISORY UNTIL 10 AM PST SATURDAY ABOVE 4000 FEET
FOR ORZ027-028.
WINTER STORM WARNING UNTIL 10 AM PST SATURDAY ABOVE 5000 FEET
FOR ORZ027-028.
WIND ADVISORY UNTIL 7 PM PST THIS EVENING FOR ORZ026.
CA...WINTER WEATHER ADVISORY UNTIL 10 AM PST SATURDAY ABOVE 5500 FEET
FOR CAZ085.
WINTER STORM WARNING FROM 10 PM THIS EVENING TO 4 PM PST
SATURDAY ABOVE 3500 FEET FOR CAZ080.
WINTER STORM WATCH FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY
NIGHT ABOVE 2500 FEET FOR CAZ080.
WINTER STORM WARNING UNTIL 4 PM PST SATURDAY ABOVE 3500 FEET FOR
CAZ082.
WINTER STORM WATCH FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY
NIGHT FOR CAZ082-083.
WIND ADVISORY UNTIL 10 PM PST THIS EVENING FOR CAZ081.
WINTER STORM WARNING UNTIL 4 PM PST SATURDAY FOR CAZ083.
PZ...STORM WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
PZZ350-356-370-376.
STORM WARNING UNTIL 7 PM PST THIS EVENING FOR
PZZ350-356-370-376.
HAZARDOUS SEAS WARNING UNTIL 10 AM PST MONDAY FOR
PZZ350-356-370-376.
BTLHazardous weather outlook, Jan 20, 4:11 PM PST, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 411 PM PST FRI JAN 20 2012 PZZ350-356-370-376-220015- COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 411 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PACIFIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT SRORM WARNING IN EFFECT UNTIL 7 PM PST. SEE COASTAL WATERS FORECAST FOR DEATILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STORM WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. SEE COASTAL WATERS FORECAST FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ021-220015- SOUTH CENTRAL OREGON COAST- 411 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM PST. SEE WEATHER MESSAGE FOR DETAILS. FLOOD WARNING CONTINUES FOR THE COQUILLE RIVER AT COQUILLE. SEE FLOOD STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. SEE WEATHER MESSAGE FOR DETAILS. FLOOD WARNING FOR THE COQUILLE RIVER AT COQUILLE CONTINUES. HIGH SURF WARNING IN EFFCT FROM EARLY SATURDAY MORNING THROUGH EARLY SUNDAY MORNING. SEE COASTAL HAZARD MESSAGE FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ022-220015- CURRY COUNTY COAST- 411 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT HIGH WIND WARNING IN EFFECT UNTIL 7 PM PST. SEE WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HIGH WIND WATCH IN EFFCET FROM SUNDAY MORNING THROUGH SUNDAY EVENING. SEE WEATHER MESSAGE FOR DETAILS. HIGH SURF WARNING IN EFFECT FROM EARLY SATURDAY MORNING THROUGH EARLY SUNDAY MORNING. SEE COASTAL HAZARD MESSAGE FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ026-220015- JACKSON COUNTY- 411 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT WIND ADVISORY REMAINS IN EFFECT THROUGH 7 PM PST. SEE WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ081-220015- CENTRAL SISKIYOU COUNTY- 411 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT WIND ADVISORY REMAINS IN EFFECT THROUGH 10 PM PST. SEE WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ027-028-220015- SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- 411 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER STORM WARNING IN EFFECT ABOVE 5000 FEET. WINTER WEATHER ADVISORY IN EFFECT ABOVE 4000 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER STORM WARNING AND WINTER WEATHER ADVISORY CONTINUES TO 10 AM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ029-030-220015- KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- 411 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER WEATHER ADVISORY IN EFFECT ABOVE 5500 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER WEATHER ADVISORY CONTINUES TO 10 AM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ080-ORZ031-220015- WESTERN SISKIYOU COUNTY-CENTRAL AND EASTERN LAKE COUNTY- 411 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTH CENTRAL OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST. SEE WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HIGH WIND WATCH IN EFFECT FROM SUNDAY MORNING THRIYGH SUNDAY EVENING. SEE WEATHER MESSAGE FOR DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ082-083-220015- SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 411 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER STORM WARNING IN EFFECT ABOVE 3500 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER STORM WARNING CONTINUES TO 4 PM PST SATURDAY. WINTER STORM WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH LATE SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ085-220015- MODOC COUNTY- 411 PM PST FRI JAN 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT WINTER WEATHER ADVISORY ABOVE 5500 FEET. SEE WINTER WEATHER MESSAGE FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WINTER WEATHER ADVISORY CONTINUES TO 10 AM PST SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GLASER
In the hours before
Local storm report, Jan 20, 3:13 PM PST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
313 PM PST FRI JAN 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 AM HEAVY RAIN 2 WSW OBRIEN 42.06N 123.73W
01/20/2012 M1.80 INCH JOSEPHINE OR TRAINED SPOTTER
1.80 INCHES TODAY IN 24 HOURS ENDING AT 1500 PST. 12.70
INCHES STORM TOTAL.THE MOUNTAIN MAN RV PARK ABOUT HALFWAY
BETWEEN OBRIEN AND CAVE JUNCTION HAD TO BE PARTIALLY
EVACUATED.
&&
STOCKTONLocal storm report, Jan 20, 4:55 PM PST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
455 PM PST FRI JAN 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HEAVY RAIN 1 SSW OBRIEN 42.05N 123.71W
01/20/2012 M2.02 INCH JOSEPHINE OR TRAINED SPOTTER
MIDNIGHT TO 455 PM.
&&
GLASERLocal storm report, Jan 20, 4:56 PM PST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
456 PM PST FRI JAN 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HEAVY RAIN 10 W GRANTS PASS 42.44N 123.52W
01/20/2012 M1.34 INCH JOSEPHINE OR PUBLIC
1.34 INCHES RAINFALL PAST 10 HOURS.
&&
KEENELocal storm report, Jan 20, 5:15 PM PST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
515 PM PST FRI JAN 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM NON-TSTM WND GST 3 SSW WEED 41.38N 122.41W
01/20/2012 M52 MPH SISKIYOU CA TRAINED SPOTTER
SUSTAINED WIND SPEED WAS BETWEEN 25-30 MPH. AS OF 5 PM
PST PRECIPITATION WAS AS WET SNOW.
&&
BUNNAGLocal storm report, Jan 20, 5:21 PM PST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
521 PM PST FRI JAN 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HEAVY RAIN 2 W MEDFORD 42.34N 122.89W
01/20/2012 M0.50 INCH JACKSON OR PUBLIC
0.5 INCHES IN LAST HOUR. CREEKS RISING BUT NOT CLOSE TO
THEIR BANKS.
&&
KEENEThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 5:35 PM PST | Areal Flood Advisory | MFR | Josephine | 3 hr |
| Jan 20, 6:49 PM PST | Areal Flood Advisory | MFR | Klamath | 3 hr |
| Jan 21, 2:58 AM PST | Gale Warning | MFR | 29 hr | |
| Jan 21, 2:58 AM PST | Small Craft Advisory for Winds | MFR | 12 hr | |
| Jan 21, 2:58 AM PST | Storm Warning | MFR | 36 hr | |
| Jan 21, 7:35 AM PST | River Flood Watch | MFR | Coos, Curry, Douglas | 11 hr |
| Jan 21, 9:07 AM PST | High Surf Advisory | MFR | Coos, Curry, Douglas | 25 hr |
| Jan 21, 3:28 PM PST | Winter Storm Warning | MFR | Douglas, Jackson, Josephine, Klamath | 38 hr |
| Jan 21, 3:42 PM PST | High Wind Warning | MFR | Coos, Curry, Douglas, Lake | 30 hr |
| Jan 21, 3:42 PM PST | Wind Advisory | MFR | Jackson | 30 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.